# SDR KBM2006F00237

- Difficulty date: July 8, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: M912401
- Part serial: 2088
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SWITCH, HYDRAULIC WARNING LIGHT REMAINS ILLUMINATED WITH SYSTEM PRESSURIZED.  (K)
